Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kurenkov, Evgeny Dmitrievich
(1994–2019)

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:54
Abstract pages:738
Full texts:74
References:57

http://www.mathnet.ru/eng/person134631
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. V. Z. Grines, E. V. Zhuzhoma, E. D. Kurenkov, “On $DA$-endomorphisms of the two-dimensional torus”, Mat. Sb., 212:5 (2021),  102–132  mathnet  elib; Sb. Math., 212:5 (2021), 698–725  isi  scopus
2020
2. V. Z. Grines, E. D. Kurenkov, “Diffeomorphisms of 2-manifolds with one-dimensional spaciously situated basic sets”, Izv. RAN. Ser. Mat., 84:5 (2020),  40–97  mathnet  mathscinet  elib; Izv. Math., 84:5 (2020), 862–909  isi  scopus
3. V. Z. Grines, E. Ya. Gurevich, E. D. Kurenkov, “Topological Classification of Gradient-Like Flows with Surface Dynamics on $3$-Manifolds”, Mat. Zametki, 107:1 (2020),  145–148  mathnet  mathscinet  elib; Math. Notes, 107:1 (2020), 173–176  isi  scopus
2019
4. E. D. Kurenkov, D. I. Mints, “On periodic points of torus endomorphisms”, Zhurnal SVMO, 21:4 (2019),  480–487  mathnet
2018
5. V. Z. Grines, E. D. Kurenkov, “Representation of spaciously situated perfect attractors of diffeomorphisms by geodesic laminations”, Zhurnal SVMO, 20:2 (2018),  159–174  mathnet
2017
6. V. Z. Grines, E. D. Kurenkov, “On hyperbolic attractors and repellers of endomorphisms”, Nelin. Dinam., 13:4 (2017),  557–571  mathnet  elib
7. E. D. Kurenkov, “On existence of an endomorphism of $2$-torus with strictly invariant repeller”, Zhurnal SVMO, 19:1 (2017),  60–66  mathnet  elib
2016
8. V. Z. Grines, E. D. Kurenkov, “On structure of one dimensional basic sets of endomorphisms of surfaces”, Zhurnal SVMO, 18:2 (2016),  16–24  mathnet  elib
2015
9. E. Ya. Gurevich, E. D. Kurenkov, “Energy function and topological classification of Morse-Smale flows on surfaces”, Zhurnal SVMO, 17:2 (2015),  15–26  mathnet  elib
2014
10. E. Ya. Gurevich, E. D. Kurenkov, “On topological classification of Morse-Smale flows on surfaces by means of Lyapunov function”, Zhurnal SVMO, 16:3 (2014),  36–40  mathnet

Presentations in Math-Net.Ru
1. On one-dimensional basic sets of endomorphisms of 2-torus
E. D. Kurenkov
Dynamics in Siberia - 2019
February 25, 2019 15:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022